# SDR W6N2002F00000

- Difficulty date: May 23, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N120HR
- Make and model: Bag JETSTM3101
- Aircraft serial: 752
- Engine: Garrtt TPE33110
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bolt
- Condition: Loose
- Location: Compressor
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

WHILE IN FLIGHT/ FLIGHT CREW NOTICED SMOKE IN THE CABIN.  LANDED AIRCRAFT SAFELY.  MECHANICS FOUND OIL IN THE ENVIRONMENTAL BLEED AIR ON THE RT ENGINE.  INSPECTED ENGINE AND FOUND LOOSE THRU BOLTS ON THE COMPRESSOR BEARING STUDS.  REMOVED ENGINE SENT.  DISASSEMBLED GEARBOX OF ENGINE.  FOUND CRACKED ACCESSORY DRIVE HOUSING AT COMPRESSOR BEARING CARRIER THRU BOLTS.  ALL THRU BOLTS LOOSE ALSO.  ENGINE IS NOW UNDER EVALUATION.
